# SDR ASOA2012121702661

- Difficulty date: December 11, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 17,454 hours, 16,344 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Pitch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED STAB & MACH TRIM CAUTION MESSAGES IN FLIGHT, COMPLIED WITH QRH WOULD NOT RENGAGE AUTOPILOT WAS UNABLE TO COMPENSATE, RECEIVED AP TRIM ND & NO CAUTION MESSAGES, LANDED FLAPS 20, UNDER MAX LANDING WEIGHT.  EMERGENCY DECLARED.  REPLACED CO-PILOTS PITCH DISCONNECT SWITCH IAW 27-41-30,  TASK 27-41-30-000-802.  OP CHECKED GOOD IAW, 27-40-00-710-802.
